# SDR LR7A2010103100102

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5324 FOUND RT MAIN WHEEL WELL REAR BULKHEAD WEB / DOUBLER WITH EXFOLIATION CORROSION AT FS 617, WL 160, BL 70R.  REPAIRED IAW LOCKHEED SMP583 FIG 51-140-12.
